# SDR CALA2014063091367

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 55,013 hours, 21,919 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW JC 4-2020 ITEM 26 FAILS CABIN EMER LIGHTING CHECK. MSG EPSU INT LOAD AFT LT.  RESET EMER POWER SUPPLY BATTERY PACK.  OPERATIONS CHECKED GOOD IAW MM 33-51-00 PG 501.
